Apr 21, 2013
Dear sir,passing faeces few minutes after taking truvada does it affect the quantity of drug taken or the drug bioavailability.Thank you sir
Response from Dr. Young
No, having a bowel movement (with the possible exception of explosive, watery diarrhea) had no impact on the effectiveness of HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are White Bumps On Penis A Sign Of AIDS?
- Does HIV Cause Herpes?
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- How Do Lesbians Protect Themselves From Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.